Limits of Hodge structures. (English) Zbl 0303.14002


14D15 Formal methods and deformations in algebraic geometry
14F10 Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials
14C30 Transcendental methods, Hodge theory (algebro-geometric aspects)
Full Text: DOI EuDML


[1] Brieskorn, E.: Die Monodromie der isolierten Singularitäten von Hyperflächen. Man. Math2, 103-161 (1970) · Zbl 0186.26101
[2] Clemens jr., C. H.: Picard-Lefschetz theorem for families of nonsingular algebraic varieties acquiring ordinary singularities. Trans. A.M.S.136, 93-108 (1969) · Zbl 0185.51302
[3] Deligne, P.: Théorie de Hodge II. Publ. Math. IHES40, 5-57 (1972) · Zbl 0219.14007
[4] Delgne, P.: Théorie de Hodge III. Publ. Math. IHES44, 5-77 (1975)
[5] Deligne, P.: Equations différentielles à points singuliers réguliers. Lecture Notes in Math.163. Berlin-Heidelberg-New York: Springer 1970) · Zbl 0244.14004
[6] Deligne, P., Katz, N. M.: Groupes de monodromie en géométrie algébrique, (SGA 7 II). Lecture Notes in Math.340. Berlin-Heidelberg-New York: Springer 1973
[7] Godement, R.: Topologie algébrique et théorie des faisceaux. Paris: Hermann 1958 · Zbl 0080.16201
[8] Griffiths, Ph.: Periods of integrals on algebraic manifolds. Summary of main results and discussion of open problems. Bull. A.M.S.76, 228-296 (1970) · Zbl 0214.19802
[9] Hartshorne, R.: Residues and duality. Lecture Notes in Math. 20. Berlin-Heidelberg-New York: Springer 1966 · Zbl 0212.26101
[10] Hodge, W. V. D.: Theory and applications of harmonic integrals. Cambridge: Cambridge University Press 1963 · Zbl 0129.18203
[11] Katz, N., Oda, T.: On the differentiation of De Rham cohomology classes with respect to parameters. J. Math. Univ. Kyoto 8 (II), 199-213 (1968) · Zbl 0165.54802
[12] Katz, N.: The regularity theorem in algebraic geometry. Actes congrès intern. math. (Nice)1, 437-443 (1970)
[13] Katz, N.: Nilpotent connections and the monodromy theorem. Applications of a result of Turrittin. Publ. Math. IHES39, 175-232 (1971) · Zbl 0221.14007
[14] Mumford, D.: Abelian varieties. Oxford: Oxford University Press 1970 · Zbl 0223.14022
[15] Schmid, W.: Variation of Hodge structure: The singularities of the period mapping. Inventiones math.22, 211-320 (1973) · Zbl 0278.14003
[16] Weil, A.: Introduction à l’étude des variétés Kählériennes. Paris: Hermann 1958
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.